# SDR ASAA2013021694138

- Difficulty date: February 16, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 034053000929
- Condition: Dented
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA AFT PARTITION DOOR IS GOUGED ON FWD SIDE REPAIRED MAIN CARGO AREA AFT PARTITION DOOR FWD SIDE GOUGE IAW EA 15023 AND EA 400-53EA-09926, REV IR.
